# SDR QXEA9700475

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 RIGHT SIDE HAS CORROSION AROUND AND UNDER FASTENERS FROM FRAME 467 TO FRAME 510. REPLACED STRINGER PER EA 9-53-304.
